i get something similar. it looks ike someone took a red pen and made a period on my skin. arms, chest, legs...the most i had at one given time was maybe around 30.
these little things are sometimes caused by a bleeding disorder, low platelets, low RBCs, from the meds we take. but i did get bloodwork that week & my labs regarding those areas were OK.
it could just be little capillary breaks?
i have Crohns too. are you by chance anemic?
take good care
Arthritis Forum Moderator
Active Severe Rheumatory Arthritis. Crohns Disease. A.Chiari Malformation & right brain venous anomoly. Partial Complex Seizures (under control!). MVP & Tricuspid Valve Prolapse. Rheumatic heart & lung. Previous Lymes Disease for 10 years.
Meds: Remicade infusions 300mg Q3weeks; Intra-articular knee injections when needed; Mercaptopurine 50mgQD plus 75mg weekly; Mesalamine 4GramsQD; Prednisone 10mgQD mantainance; Entocort 9mgQD; Meclizine; Augmentin; Tigan 300mg; Reglan; LidoDerm Patches; Diazepam 5mg for AS back spasms; Rozerem 8mg; Dilaudid 4mg tabs for pain.